# SDR CA001018015

- Difficulty date: September 22, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 1,597 hours
- System (JASC): 2434 · DC Generator-Alternator
- Part: Drive Shaft
- Part number: 5243212137
- Condition: Sheared
- Location: Nr 2 Generator
- Part time: 2,972 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SHAFT SHEARED WHILE INSTALLATIOIN TORQUE WAS BEING APPLIED.
